Hail, Mora
- When
- June 23, 3:30 PM MST
- Where
- Mora County, 12 mi N of Wagon Mound
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.183, -104.700
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 23, 2:00 PM MST, 1 hour 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT FRI JUN 23 2006 .DISCUSSION...SURGE OF LOW LEVEL MOISTURE REACHED THE CONTDVD LAST NIGHT...BUT HAS MIXED OUT AT KGNT. WINDS ALOFT PROFILES HAVE BECOME MORE NORTHERLY DURING THE MORNING...WHICH WOULD NOT ALLOW WHAT STORMS THAT HAVE DEVELOPED ALONG THE EAST SLOPES TO MOVE VERY FAR INTO THE PLAINS EARLY IN THE THE EVENING. UPPER RIDGE AXIS REMAINS ORIENTED FROM VICINITY NORTHERN CALIFORNIA SOUTHEAST THROUGH ARIZONA...WITH NEW MEXICO ON THE EASTERN PERIPHERY. MOISTURE MIGRATING NORTHWESTWARD FROM OLD MEXICO WILL TAKE A LITTLE TIME TO CIRCULATE AROUND THE RIDGE. MEANWHILE...A SURFACE FRONT IS FORECAST TO BACK INTO THE EASTERN PLAINS LATE SATURDAY...AND BOTH NAM AND GFS SEEM TO AT LEAST PARTIALLY KEY ON THIS FEATURE IN GENERATING SOME GOOD 6 HOUR QPF SATURDAY NIGHT OVER THE NORTHEAST AND EAST CENTRAL. SHOWERS AND THUNDERSTORMS LOOK TO BE RATHER ACTIVE SUNDAY AND MONDAY AS WELL. A POSSIBLE REINFORCEMENT OF THE SURFACE FRONT SUNDAY NIGHT WILL REFRESH LOW LEVEL MOISTURE WHILE A COUPLE OF SHORT WAVES ROTATING THROUGH UTAH AND WESTERN COLORADO MAY HELP TRIGGER SHOWERS AND STORMS. RIDGE AXIS TILTS AND TAKES ON A MORE NORTH TO SOUTH ORIENTATION WHILE SHIFTING TOWARDS NEW MEXICO BY THE MIDDLE OF NEXT WEEK. IT/S CONCEIVABLE THE TAP OF SUBTROPICAL MOISTURE COULD MORE DIRECTLY AFFECT NEW MEXICO IF THE GFS IS RIGHT. BUT WITH THE RIDGE AXIS CLOSER TO THE STATE...A TREND TOWARDS LESS ACTIVITY COULD RESULT. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 53 94 57 93 / 5 5 5 10 GALLUP.......................... 46 91 49 88 / 5 10 10 10 GRANTS.......................... 52 89 53 86 / 10 20 20 20 GLENWOOD........................ 56 96 58 94 / 20 20 30 20 CHAMA........................... 39 82 41 77 / 10 10 20 30 LOS ALAMOS...................... 51 86 55 81 / 10 20 30 40 RED RIVER....................... 39 77 41 70 / 10 20 30 50 TAOS............................ 48 85 51 80 / 10 20 30 40 SANTA FE........................ 54 86 54 82 / 20 20 30 40 SANTA FE AIRPORT................ 56 89 57 85 / 20 20 30 40 ESPANOLA........................ 54 91 55 87 / 20 20 30 30 ALBUQUERQUE HEIGHTS............. 65 92 66 87 / 20 20 30 20 ALBUQUERQUE VALLEY.............. 59 93 61 88 / 20 20 30 20 ALBUQUERQUE FOOTHILLS........... 62 90 62 86 / 20 20 30 20 ALBUQUERQUE WEST MESA........... 61 92 62 89 / 20 20 30 20 SOCORRO......................... 60 92 62 90 / 20 20 30 20 SANDIA PARK/CEDAR CREST......... 57 85 57 80 / 20 20 30 40 MORIARTY/ESTANCIA............... 50 87 53 83 / 20 20 30 40 CARRIZOZO....................... 59 89 56 89 / 20 20 20 20 RUIDOSO......................... 53 81 53 81 / 30 20 30 40 RATON........................... 50 85 52 78 / 10 20 30 40 LAS VEGAS....................... 50 83 49 75 / 20 20 40 50 ROY............................. 57 83 55 76 / 10 20 40 30 CLAYTON......................... 60 87 59 80 / 10 20 40 30 SANTA ROSA...................... 60 88 60 86 / 10 20 30 40 TUCUMCARI....................... 63 91 62 84 / 10 10 30 30 FORT SUMNER..................... 63 91 63 85 / 10 10 40 40 CLOVIS.......................... 62 90 62 85 / 10 10 30 30 PORTALES........................ 63 91 62 87 / 10 10 30 30 ROSWELL......................... 65 95 67 89 / 10 10 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI JUN 23 2006 NMZ001>021-026-241200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MDT FRI JUN 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A RISK OF STRONG THUNDERSTORMS NEAR AND A LITTLE WAYS EAST OF THE CENTRAL MOUNTAIN CHAIN...AS WELL AS ACROSS THE NORTHERN MOUNTAINS...THIS AFTERNOON AND EVENING. THE MAIN THREATS ARE HAIL BETWEEN PEA AND DIME SIZE AND GUSTY WINDS UP TO 50 MPH. A FEW THUNDERSTORMS MAY ALSO PRODUCE GUSTY MICROBURST WINDS BETWEEN 35 AND 50 MPH BETWEEN THE CENTRAL MOUNTAIN CHAIN AND CONTINENTAL DIVIDE. THE STORMS WILL BE MORE DRY THAN WET SO LIGHTNING STRIKES MAY STILL CREATE SOME FIRE STARTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SUNDAY AND MONDAY AFTERNOON AND EVENING...THE POTENTIAL EXISTS FOR SEVERE THUNDERSTORMS TO DEVELOP IN THE NORTHEAST HIGHLANDS...NORTHEAST PLAINS AND EAST CENTRAL PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT...BUT MAY BE REQUIRED IN NORTHEAST AND EAST CENTRAL NEW MEXICO SUNDAY AND MONDAY AFTERNOON AND EVENING. 43
The Cannon AFB radar (KFDX), 198 km away, was scanning. The volume nearest the first event began at 22:30 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2006Every state in 2006This day in weather historyWarnings in New Mexico, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5510853.